| Catalog Number |
KSAW-7.0-18/38-55-RB-ANL1-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The information received indicated that the sheath would not advance due to fraying of the tip.The device was advanced contralaterally to the lesion of superficial femoral artery (sfa); however it would not advance, due to the fray of the tip of the sheath.Another device was used instead to complete the procedure.